Previous |  Up |  Next

Article

MSC: 30D35, 34M10
Keywords:
Linear differential equations; finite order; hyper-order; exponent of convergence of the sequence of distinct zeros; hyper-exponent of convergence of the sequence of distinct zeros
Summary:
This paper is devoted to considering the complex oscillation of differential polynomials generated by meromorphic solutions of the differential equation \[ f^{(k)}+A_{k-1}(z) f^{(k-1)}+\cdots +A_1(z) f^{\prime }+A_0(z) f=0, \] where $A_{i}(z)$ $(i=0,1,\cdots ,k-1)$ are meromorphic functions of finite order in the complex plane.
References:
[1] Belaïdi, B.: Growth and oscillation theory of solutions of some linear differential equations. Mat. Vesnik 60, 4 (2008), 233–246. MR 2465805 | Zbl 1274.30112
[2] Cao, T. B., Chen, Z. X., Zheng, X. M., Tu, J.: On the iterated order of meromorphic solutions of higher order linear differential equations. Ann. Differential Equations 21, 2 (2005), 111–122. MR 2153797
[3] Cao, T. B., Xu, J. F., Chen, Z. X.: On the meromorphic solutions of linear differential equations on the complex plane. J. Math. Anal. Appl. 364, 1 (2010), 130–142. DOI 10.1016/j.jmaa.2009.11.018 | MR 2576057 | Zbl 1194.34161
[4] Chen, Z. X.: Zeros of meromorphic solutions of higher order linear differential equations. Analysis 14, 4 (1994), 425–438. MR 1310623 | Zbl 0815.34003
[5] Chen, Z. X.: The fixed points and hyper-order of solutions of second order complex differential equations. Acta Math. Sci. Ser. A, Chin. Ed. 20, 3 (2000), 425–432, (in Chinese). MR 1792926 | Zbl 0980.30022
[6] Chen, Z. X., Shon, K. H.: On the growth and fixed points of solutions of second order differential equations with meromorphic coefficients. Acta Math. Sin. (Engl. Ser.) 21, 4 (2005), 753–764. DOI 10.1007/s10114-004-0434-z | MR 2156950 | Zbl 1100.34067
[7] Hayman, W. K.: Meromorphic Functions. Clarendon Press, Oxford, 1964. MR 0164038 | Zbl 0115.06203
[8] Laine, I.: Nevanlinna Theory and Complex Differential Equations. de Gruyter Studies in Mathematics, 15, Walter de Gruyter & Co., Berlin, New York, 1993. MR 1207139
[9] Laine, I., Rieppo, J.: Differential polynomials generated by linear differential equations. Complex Var. Theory Appl. 49, 12 (2004), 897–911. DOI 10.1080/02781070410001701092 | MR 2101213 | Zbl 1080.34076
[10] Latreuch, Z., Belaïdi, B.: Growth and oscillation of differential polynomials generated by complex differential equations. Electron. J. Differential Equations 2013, 16 (2013), 1–14. MR 3020232 | Zbl 1290.34088
[11] Latreuch, Z., Belaïdi, B.: Estimations about the order of growth and the type of meromorphic functions in the complex plane. An. Univ. Oradea, Fasc. Matematica 20, 1 (2013), 179–186. MR 3328914 | Zbl 1299.30001
[12] Levin, B. Ya.: Lectures on Entire Functions. Translations of Mathematical Monographs, 150, American Mathematical Society, Providence, RI, 1996, In collaboration with and with a preface by Yu. Lyubarskii, M. Sodin and V. Tkachenko. Translated from the Russian manuscript by Tkachenko. MR 1400006 | Zbl 0856.30001
[13] Liu, M. S., Zhang, X. M.: Fixed points of meromorphic solutions of higher order linear differential equations. Ann. Acad. Sci. Fenn. Math. 31, 1 (2006), 191–211. MR 2210116 | Zbl 1094.30036
[14] Tu, J., Yi, C. F.: On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order. J. Math. Anal. Appl. 340, 1 (2008), 487–497. DOI 10.1016/j.jmaa.2007.08.041 | MR 2376170 | Zbl 1141.34054
[15] Wang, J., Yi, H. X., Cai, H.: Fixed points of the $l$-th power of differential polynomials generated by solutions of differential equations. J. Syst. Sci. Complex. 17, 2 (2004), 271–280. MR 2053378 | Zbl 1090.34071
[16] Yang, C. C., Yi, H. X.: Uniqueness Theory of Meromorphic Functions. Mathematics and its Applications, 557, Kluwer Academic Publishers, Dordrecht, 2003. MR 2105668 | Zbl 1070.30011
Partner of
EuDML logo